Facebook Pixel
EmpowHER Guest
Q: 

Every day I get a nasty taste in my mouth it distorts the taste of food it's like it has no taste and I'm diabetic and a lot of different medications but is there anything I could do to stop this is been going on for a while while

By Anonymous October 10, 2017 - 5:45pm
 
Rate This

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

Some medication has an unfortunate side effect of causing a sour taste in the mouth, a strange rubbery or woolly feeling or causing an aversion to foods. Unless you stop the medication there may be no way to get rid of that feeling.
Can you isolate which medication it is?
Susan

October 11, 2017 - 4:10am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Diabetes

Get Email Updates

Diabetes Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!